Inventiones mathematicae

, Volume 124, Issue 1–3, pp 503–524 | Cite as

Vanishing cycles and non-classical parabolic cohomology

  • A.J. Scholl

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1996

Authors and Affiliations

  • A.J. Scholl
    • 1
  1. 1.Department of Mathematical Sciences, Science Laboratories, University of Durham, Durham DH1 3LE, United Kingdom GB

Personalised recommendations